RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 59–83 (Mi umn2134)  

This article is cited in 13 scientific papers (total in 14 papers)

A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities

O. A. Ladyzhenskaya, N. N. Ural'tseva


Full text: PDF file (1552 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 1–31

Bibliographic databases:

UDC: 517.946
MSC: 35J25, 35K20, 35A20, 34A12, 35A05
Received: 23.12.1985

Citation: O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Uspekhi Mat. Nauk, 41:5(251) (1986), 59–83; Russian Math. Surveys, 41:5 (1986), 1–31

Citation in format AMSBIB
\Bibitem{LadUra86}
\by O.~A.~Ladyzhenskaya, N.~N.~Ural'tseva
\paper A~survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 59--83
\mathnet{http://mi.mathnet.ru/umn2134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878325}
\zmath{https://zbmath.org/?q=an:0639.35042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41....1L}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 1--31
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003415}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2134
  • http://mi.mathnet.ru/eng/umn/v41/i5/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ladyzhenskaya, “On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations”, Russian Math. Surveys, 42:6 (1987), 27–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. P. Vishnevskii, “On the stabilization of solutions of weakly coupled cooperative parabolic systems”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 177–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. E. Apushkinskaya, A. I. Nazarov, “The nonstationary venttsel' problem with quadratic growth with respect to the gradient”, Journal of Mathematical Sciences (New York), 80:6 (1996), 2197  crossref  mathscinet
    4. G. G. Laptev, “An Interpolation Method for Deriving a priori Estimates for Strong Solutions to Second-Order Semilinear Parabolic Equations”, Proc. Steklov Inst. Math., 227 (1999), 173–185  mathnet  mathscinet  zmath
    5. Youcef Amirat, Abdelhamid Ziani, “Classical solutions of a parabolic-hyperbolic system modeling a three-dimensional compressible miscible flow in porous media”, Applicable Analysis, 72:1-2 (1999), 155  crossref
    6. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Lubomira G. Softova, “Quasilinear parabolic operators with discontinuous ingredients”, Nonlinear Analysis: Theory, Methods & Applications, 52:4 (2003), 1079  crossref
    8. A. I. Nazarov, “Degenerate Venttsel' boundary value problem to elliptic equations”, J. Math. Sci. (N. Y.), 132:3 (2006), 295–303  mathnet  crossref  mathscinet  zmath  elib
    9. M. V. Borsuk, “Second-order degenerate elliptic boundary value problems in nonsmooth domains”, Journal of Mathematical Sciences, 146:5 (2007), 6071–6212  mathnet  crossref  mathscinet  zmath  elib
    10. Dian K. Palagachev, Lutz Recke, Lubomira G. Softova, “Applications of the Differential Calculus to Nonlinear Elliptic Operators with Discontinuous Coefficients”, Math Ann, 336:3 (2006), 617  crossref  mathscinet  zmath  isi
    11. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Application of wavelet transforms to the solution of boundary value problems for linear parabolic equations”, Comput. Math. Math. Phys., 48:2 (2008), 251–268  mathnet  crossref  mathscinet  zmath  isi  elib
    12. Boyan Sirakov, “Solvability of Uniformly Elliptic Fully Nonlinear PDE”, Arch Rational Mech Anal, 2009  crossref  mathscinet  isi
    13. Boyan Sirakov, “Some estimates and maximum principles for weakly coupled systems of elliptic PDE”, Nonlinear Analysis: Theory, Methods & Applications, 70:8 (2009), 3039  crossref
    14. I. G. Tsar'kov, “Stability of Unique Solvability of Quasilinear Equations Given Additional Data”, Math. Notes, 90:6 (2011), 894–919  mathnet  crossref  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:780
    Full text:216
    References:54
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020